# SDR ACE0155021

- Difficulty date: May 15, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Engine: Pwa PT6A60A
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 1185210249
- Condition: Cracked
- Location: Cockpit
- Part time: 30,175 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED AILERON YOKE INSPECTION.  FOUND THE RT AILERON YOKE CRACKED ON ONE SIDE OF THE TAPER PIN HOLE.  ALONG THE GRAIN OF THE METAL.
